# SDR FDEA202502210271

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63104
- Aircraft time: 9,775 hours, 4,779 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Zone 600 Flap
- Part time: 9,775 hours, 4,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD AFT FLAP LOWER SURFACE WITH PUNCTURE AT 1.5" FROM INBOARD EDGE   AND 6.75" FROM LOWER EDGE RIGHT WING, INBOARD AFT FLAP LOWER SURFACE WAS REPAIRED IAW B767 SRM 57-53-01-2R REP   1 FIG 201 (SHEET 4) AND SRM 51-70-03 PAR 5.B FIG 15 REV 90 DATE AUG 15,2024
